Just a quick note to say hi! Glad I saw you had a a question in April worried about you, sorry the amplification of the world is an unfortunate neurological component to your illness. Do you wear ear plugs or is it more an internal auditory bombardment? Sometimes the side effects of the seizure drugs make things worse. Try to find a way into some peace of life, even as difficult as is. I believe in the sun even when it is not shining. I believe in love when I feel it not I believe in God even when he is silent. (found after WWII on a cellar wall where Jews were hiding) My mom's favorite too. Take care hope you are having a better day. M Smile
Just a quick note to say hi! I could not take lamictal more seizures, keppra made my eyes feel like they were coming out and I was walking on the ocean 24/7. I am now on topamax and ok so far Dr not sure of my bears and birds, brain lesion, maybe, I've been trying to write it all down because I've hidden it for so long I'm letting my freak flag fly : ) Allison is doing better, working so hard to remember she studies before you visit. She has a lot of vision issues, and has been unable to walk because of injuries We used to run together and made plans to do it again, plans are good Take care my friend I love hearing from you
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.